MathSciNet Relay Station
MathSciNet bibliographic data
MR705421 (85e:55038) 55U10
Dwyer, W. G.; Kan, D. M. Function complexes for diagrams of simplicial sets. Nederl. Akad. Wetensch. Indag. Math. 45 (1983), no. 2, 139–147.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement